Anaphylactic reaction to anakinra in a child with steroid-dependent idiopathic recurrent pericarditis and successful management with canakinumab


Epcacan S., Sahin S. , Kasapcopur O.

CARDIOLOGY IN THE YOUNG, cilt.29, ss.549-551, 2019 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 29 Konu: 4
  • Basım Tarihi: 2019
  • Doi Numarası: 10.1017/s1047951119000672
  • Dergi Adı: CARDIOLOGY IN THE YOUNG
  • Sayfa Sayıları: ss.549-551

Özet

Conventional algorithm for treatment of pericarditis and prevention of recurrences consists of non-steroid anti-inflammatory drugs and/or colchicine, followed by corticosteroids in resistant patients. Anakinra has emerged as a promising and safe treatment modality for steroid-dependent idiopathic recurrent pericarditis. However, the efficacy and safety of canakinumab, another anti-interleukin-1 agent, has not been assessed up to date. Herein, we present development of an anaphylactic reaction due to anakinra and a successful subsequent treatment with canakinumab for the first time in the literature.